# SDR UIEA2019062904617

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 78,215 hours, 10,515 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1820M33P14
- Part serial: LM0D8390
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROUGHOUT DESCENT, LEFT ENGINE N1, EGT, AND N2, AND FF FLUCTUATED UP TO 12%.( LP 1098886 - M4: PERFORMED BORESCOPE INSPECTION OF THE HP COMPRESSOR AND NO DAMAGE NOTED REF AMM 72-00-001/601.  LP 1098886 - M5: INSTALLED ALL BORESCOPE PLUGS FOR HP COMPRESSOR AND N2 CRANK PAD COVER REF AMM 72-00-00.  LP 1098886 - M6: LEAK CHECK IAW AMM 71-00-00-862-055-H03. NO LEAKS NOTED.  LP 1098887 - M7:  REMOVED AND REPLACED LT ENG EEC IAW AMM 73-21-15. OPS TEST NORMAL IAW AMM 71-00-00. TEST 11.  LP 1098887 - M8: REMOVED AND REPLACED #1 ENG PS3 LINE PER 73-21-24. OFF PART (PN: 1811M34G01, SN: N/A) )
